# SDR AALA202107211228

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 21,997 hours, 6,368 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 PASSENGER/CREW DOOR EMERGENCY EXIT CYLINDER FOUND BELOW LIMITS AT 73 DEGREES, 1650 PSI. SERVICED L3 DOOR EMERGENCY EXIT CYLINDER TO LIMITS PER AMM 52-00-00.
